A Consistent Test for Multivariate Conditional Distributions
Fuchun Li and
Greg Tkacz ()
Econometric Reviews, 2011, vol. 30, issue 3, 251-273
Abstract:
We propose a new test for a multivariate parametric conditional distribution of a vector of variables yt given a conditional vector xt. The proposed test is shown to have an asymptotic normal distribution under the null hypothesis, while being consistent for all fixed alternatives, and having nontrivial power against a sequence of local alternatives. Monte Carlo simulations show that our test has reasonable size and good power for both univariate and multivariate models, even for highly persistent dependent data with sample sizes often encountered in empirical finance.
Keywords: Absolutely regular process; Consistent test; Degenerate U-statistics; Stochastic differential equation (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/07474938.2011.553518 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: A Consistent Test for Multivariate Conditional Distributions (2009) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:emetrv:v:30:y:2011:i:3:p:251-273
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/LECR20
DOI: 10.1080/07474938.2011.553518
Access Statistics for this article
Econometric Reviews is currently edited by Dr. Essie Maasoumi
More articles in Econometric Reviews from Taylor & Francis Journals
Bibliographic data for series maintained by ().